# SDR AWXA200400829

- Difficulty date: July 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: D5311282720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON DUMMY RAIL Y503 LT BETWEEN FR 14 AND FR 16.  MAINTENANCE REMOVED DUMMY RAIL Y503 LEFT FROM FR 14 TO FR 16; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 12 & 18.
